# SDR IPXA11566982

- Difficulty date: May 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK CARGO DOOR-4 EA GOUGES IN FRAME-STA 487-3, 4, 5.5 AND 8.5 INCHES UP FROM BOTTOM.  R & R FRAME DOUBLER IAW SRM 51-40-02.
